Kodai Mathematical Journal
- Kodai Math. J.
- Volume 33, Number 2 (2010), 217-232.
Normal families and uniqueness theorem of holomorphic functions
In the paper, we have two purposes. Firstly, we prove two theorems and two corollaries of normal families which improve and generalize some results of Pang and Zalcman , Zhang, Sun and Pang , Chang and Fang . Secondly, we use the theory of normal families and differential equations to obtain a uniqueness theorem of entire function which is an improvement of Chang and Fang .
Kodai Math. J., Volume 33, Number 2 (2010), 217-232.
First available in Project Euclid: 2 July 2010
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lü, Feng; Liu, Kai; Yi, Hongxun. Normal families and uniqueness theorem of holomorphic functions. Kodai Math. J. 33 (2010), no. 2, 217--232. doi:10.2996/kmj/1278076338. https://projecteuclid.org/euclid.kmj/1278076338